Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolute total-effectiveness of a total effective $ (N,\,p\sb{n})$ method

Author: Arun Kumar
Journal: Proc. Amer. Math. Soc. 84 (1982), 497-503
MSC: Primary 42A24
MathSciNet review: 643737
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we investigate absolute total effectiveness of a $ (N,{p_n})$ method. It is established that a method known to be total effective is also absolute total effective.

References [Enhancements On Off] (What's this?)

  • [1] Max Astrachan, Studies in the summability of Fourier series by Nörlund means, Duke Math. J. 2 (1936), 543-568. MR 1545947
  • [2] G. Das and P. C. Mohapatra, Necessary and sufficient conditions for absolute Nörlund summability of Fourier series, Proc. London Math. Soc. 41 (1980), 217-253. MR 585251 (82e:42007)
  • [3] H. P. Dikshit, Absolute total-effective $ (N,{p_n})$ means, Proc. Cambridge Philos. Soc. 69 (1971), 107-122. MR 0270058 (42:4951)
  • [4] H. P. Dikshit and A. Kumar, Absolute total-effectiveness of $ (N,{p_n})$ means. I, Proc. Cambridge Philos. Soc. 77 (1975), 103-108. MR 0374786 (51:10982)
  • [5] -, Determination of bounds similar to the Lebesgue constants, Pacific J. Math. 97 (1981), 43-51. MR 641163 (83d:42009)
  • [6] M. Izumi and S. Izumi, Absolute Nörlund summability of Fourier series of functions of bounded variation, Bull. Austral. Math. Soc. 3 (1970), 111-123. MR 0271622 (42:6505)
  • [7] A. Kumar, Studies in summability theory with an application of spline theory, D. Sc. Thesis, Univ. of Jabalpur, 1980.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24

Additional Information

Keywords: Absolute total effective, total effective, $ (N,{p_n})$ method
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society